Discussions By Condition: I cannot get a diagnosis.

Left side pain

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • October 21, 2006
  • 00:13 PM

I have been experiencing pain in my left side.
I am currently being treated for lower back pain and have been taking the drug neurontin. Could this be a side effect to the medication or could this be something totally different?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?